MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6802301
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that a non-reproducible, higher than expected troponin i result was obtained from a single patient sample using vitros immunodiagnostic products troponin i es reagent pack lot: 6445 on a vitros xt 7600 integrated system.A definitive assignable cause of the event could not be determined.Based on historical quality control results, a vitros tropi es lot: 6445 performance issue is not a likely contributor to the event.Furthermore, continual tracking and trending of complaint data has not identified any signals to suggest there is a systemic quality issue with vitros tropi es reagent lot: 6445.However, the customer does not process a control fluid with a troponin i concentration at, or below the url.Therefore, the performance of the vitros tropi es reagent lot: 6445 at, or below the url concentration of 0.034 ng/ml (ug/l) cannot be determined and a reagent issue could not be entirely ruled out as contributing to the event.As no vitros tropi es within run precision was performed on the vitros xt 7600 integrated system upon request, an instrument issue cannot be ruled out as a contributing factor of the event.Additionally, the condition code pes-623 pre-well wash % volume exceeded limit, had posted on the vitros xt 7600 system around the timeframe of the event.Pre-analytical sample processing could not be ruled out as a contributing factor as it is unknown if the customer was following the sample collection device manufacturer recommended centrifugation protocol.Improper pre-analytical sample handling could have contributed to the event.It is possible that cellular debris, due to poor sample preparation, was present in the affected sample, although this could not be confirmed.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a non-reproducible, higher than expected troponin i result obtained from a single patient sample using vitros immunodiagnostic products troponin i es reagent pack lot: 6445 on a vitros xt 7600 integrated system.Patient sample result of 15.5 ng/ml vs.The expected result of <0.012 ng/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The non-reproducible, higher than expected vitros tropi es result was reported from the laboratory.However, no treatment was initiated, altered or stopped based on the reported result and a corrected report was later issued for the patient.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number: (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key25137073
Report Number3007111389-2026-00093
Device Sequence Number18470502
Product Code MMI
UDI-Device Identifier10758750002504
UDI-Public(01)10758750002504(17)261222(11)260124(10)6445
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6802301
Device Lot Number6445
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown